# SDR SIMA20120422005

- Difficulty date: April 22, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 23,652 hours, 20,961 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY LIGHT STRIP NR 2 FROM THE FORWARD CONNECTOR ACFT SIDE BROKEN OFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED EMERGENCY STRIP CONNECTOR ACFT SIDE IN REF TO STANDARD PRACTICES WIRING MANUAL 20-50-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
